# SDR SROM200400049

- Difficulty date: April 5, 2004
- Submitted: April 6, 2004
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 33,963 hours, 33,546 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 6549488502
- Condition: Cracked
- Location: Zone 600
- Part time: 33,963 hours, 33,546 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION RT WING REAR SPAR TO MLG SUPPORT BEAM FITTING CRACKED AT IB UPPER CORNER.  REMOVED DAMAGED MLG SUPPORT BEAM FITTING AND INSTALLED A NEW MLG SUPPORT BEAM FITTING IAW ASA EA 5720-01238 AND EA 10325.
